Integrated semigroups and differential operators on LP spaces.
Mathematische Annalen, Tome 291 (1991) no. 1, pp. 1-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1991__291_1_164846,
author = {Matthias Hieber},
title = {Integrated semigroups and differential operators on {LP} spaces.},
journal = {Mathematische Annalen},
pages = {1--16},
year = {1991},
volume = {291},
number = {1},
zbl = {0724.34067},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164846/}
}
Matthias Hieber. Integrated semigroups and differential operators on LP spaces.. Mathematische Annalen, Tome 291 (1991) no. 1, pp. 1-16. http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164846/